WELCOME TO OUR NEW WEBSITE! -- LEARN MORE

Welcome to our new site!

We have updated our website to make it easier for you to place and track orders, refill your prescriptions, and view your account information. If you are already a customer, you will now be able to access your account directly. We have also enhanced our security to ensure the protection of your information.

IF YOU ARE ALREADY A CUSTOMER:
You will soon receive an email with a Username and Password that you can use to log in to your account. Be sure to check your spam folder for this email. If you do not receive this email, or if you have trouble logging into your account, please contact us toll-free at 1-844-560-7790.

IF YOU ARE A NEW CUSTOMER:
You can easily register a free account by clicking here. If you have any trouble, please call us at 1-844-560-7790.

We apologize for any inconvenience or issues you may experience as we continue adjusting our new website. We hope you will enjoy our updates and continue saving on your brand insulin!

Learn how to order on our new site by clicking here.


Contact us
Customer Service Hours
Mon-Fri 9AM to 6:30PM EST
Email service@canadianinsulin.com
Phone 1-844-560-7790
Fax 1-866-951-0118

What You Should Know About Insulin Overdose Symptoms In Dogs

What You Should Know About Insulin Overdose Symptoms In Dogs

Dogs with diabetes require insulin medication in addition to a proper diet and regular exercise, so as to reduce high amounts of blood sugar. Controlling blood sugar amounts is important because it can reduce the risk of pets developing serious health conditions that could be life threatening. Looking after a dog with diabetes can be overwhelming. This is because it requires you to monitor their blood sugar regularly, to give them the right amount of insulin, and to ensure they are fed properly with the right diet. If you make any changes to these factors, it could adversely affect the health of your dog. To prevent the risk of an emergency, it is important you give your dog insulin as it is directed by your veterinarian. To reduce the risk of double dosing, it is important that 1 person be charged with the task of administering insulin to your diabetic dog.

 

Insulin overdose symptoms in dogs

Sometimes accidental insulin overdose can occur. This may require your pet to be taken for emergency treatment. Hypoglycemia is the most common effect of insulin overdose in dogs. Hypoglycemia refers to a serious health condition, which occurs when your dog’s blood sugar falls too low. Initially, hypoglycemia may result in symptoms such as lethargy, sleepiness, anxiety, and hunger, which can be followed by convulsions, muscle twitching, coma, or death. It is important you are able to notice these symptoms of hypoglycemia, so that you can take the necessary actions to prevent it from getting worse. If your diabetic dog is able to eat, you can feed them with food that contains carbs and then you should take them to a nearby animal hospital for emergency treatment.

Summary
What You Should Know About Insulin Overdose Symptoms In Dogs
Article Name
What You Should Know About Insulin Overdose Symptoms In Dogs
Description
Dogs with diabetes require insulin medication in addition to a proper diet and regular exercise, so as to reduce high amounts of blood sugar.
Author
Publisher Name
Canadian Insulin
Publisher Logo
Reset Your Password

Please enter your Username below and we will send a new password to the email associated with your account. Check your spam folder if you do not receive your new password.

Still having trouble logging in?

If you’re unable to log in, please call our customer service at 1-844-560-7790.